# SDR AU961097

- Difficulty date: August 1, 1996
- Submitted: March 26, 2000
- Operation: General aviation
- Make and model: Bell 47G-3B
- Engine: Lyc TVO435A1A
- System (JASC): 6322 · Rotorcraft Cooling Fan System
- Part: Cooling Fan
- Part number: 476618015
- Condition: Cracked
- Location: Eng Assry Cool S
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(AUS) ENGINE COOLING FAN BLADE CRACKED AT BASE
